Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Itchy vagina. Taken yeast infection pill and metro gel. Symptom of BV?

I ve had itchiness for several days in the vaginal region. I went to my gyn and she said on first thought it seemed more like BV instead of my thought of yeast infection . She gave me the pill for a yeast infection anyway but also gave me metro gel to use. Is itchiness a symptom of BV? Will metro gel help relieve this itching?
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for the query.

Common cause of itching vagina is candidiasis, trichomoniasis and bacterial vaginosis.

Treatment is antifungals for candidiasis.
Metronidazole for bacterial vaginosis.

Symptoms will get relieved after 2 weeks of treatment.
Maintain personal hygiene.

Contact your doctor if itching does not get relieved. It could be resistant bacterial vaginosis.

Hope this helps.

Dr Nilofer
Answered: Mon, 21 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor